Open Access
Translator Disclaimer
2003 Multiply Quasiplatonic Riemann Surfaces
Ernesto Girondo
Experiment. Math. 12(4): 463-476 (2003).

Abstract

The aim of this article is the study of the circumstances under which a compact Riemann surface may contain two regular dessin d'enfants of different types. In terms of Fuchsian groups, an equivalent condition is the uniformizing group being normally contained in several different triangle groups.

The question is answered in a graph-theoretical way, providing algorithms that decide if a surface that carries a regular dessin (a quasiplatonic surface) can also carry other regular dessins.

The multiply quasiplatonic surfaces are then studied depending on their arithmetic character. Finally, the surfaces of lowest genus carrying a large number of nonarithmetic regular dessins are computed.

Citation

Download Citation

Ernesto Girondo. "Multiply Quasiplatonic Riemann Surfaces." Experiment. Math. 12 (4) 463 - 476, 2003.

Information

Published: 2003
First available in Project Euclid: 18 June 2004

zbMATH: 1058.30034
MathSciNet: MR2043996

Subjects:
Primary: 30F10
Secondary: 05C25

Keywords: regular dessins d'enfants , Riemann surfaces

Rights: Copyright © 2003 A K Peters, Ltd.

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.12 • No. 4 • 2003
Back to Top